1. Get our daily digest email where we email the latest new topics from our Strictly Health forum to keep up with the latest developments! Click here to subscribe.

Does anyone else have very frequent (but mild) dizziness / lightheadedness?

Discussion in 'Your Living Room' started by three4rd, Feb 27, 2020.

  1. three4rd

    three4rd Member

    55
    0
    6
    Apr 6, 2016
    Like many of us, I've had the occasional episodes ranging from mild to severe, but of late it's almost a near-constant feeling of lightheadedness, e.g. nearly fell over after getting out of bed this morning. Depending on how I turn my head, etc. it can make it worse. I'm planning on going for vestibular / balance therapy. Had an MRI the other year to look for ear problems, etc. but nothing showed up. Am on triamterene HCTZ. Perhaps decrease the dose by taking every other day? Have the ears checked for wax? Or just more exercise? Been under a good amount of stress lately which I know exacerbates the symptoms of meniere's. Any suggestions welcomed.
     
  2. Megan Henry

    Megan Henry Member

    116
    22
    18
    Oct 5, 2019
    I get light headed often, passed out while taking HCTZ.
     
  3. zotjen

    zotjen Member

    173
    8
    18
    May 12, 2014
    Is it possible you have BPPV? Head movements can trigger dizziness and vertigo. I have episodes of BPPV and have had times when I had to grab on to something when getting out of bed.
     
    • Like Like x 1
    • Agree Agree x 1
  4. Nathan

    Nathan Active Member

    879
    85
    28
    May 12, 2014
    Subsurface ocean, Europa
    *is nodding

    The Epley manoeuvre may be employed to treat benign paroxysmal positional vertigo, if you do in fact have it.

    Over time, & independent of benign paroxysmal positional vertigo, it's not uncommon for episodes of vertigo & drop attacks to give way, or metamorphose if you will, into a more so benign & constant sense of disequilibrium &/or mal de débarquement.
     
  5. recoveringoptimist

    recoveringoptimist Member

    34
    3
    8
    Aug 10, 2019
    Do you have any other symptoms? Tinnitus? Fullness? Hearing loss?
     
  6. Onedayatatime

    Onedayatatime Active Member

    324
    63
    28
    Nov 22, 2016
    I found that my mild dizziness was caused by the medications I was taking to treat my MAV. It seems many meds have a potential side affect of dizziness. I'm currently on Topiramate. I found I could back down on the dosage to a single 25mg dose per day, still keep the vertigo attacks supressed and avoid the dizziness associated with the med.

    K
     
    • Like Like x 1
  7. Denise Rene

    Denise Rene New Member

    11
    3
    3
    Jan 19, 2020
    Wichita, KS
    I have weeks of mild dizziness and then it’s gone... whoops... back again. I also have mild to moderate constant tinnitus. The only way to sleep well is to play a babbling brook on you tube all night. I still wake up but not as often and I focus on the sound to sleep again.
    The dizziness keeps me from working, which sucks... ya know that whole paycheck thing would be nice.

    Keep moving forward one minute at a time.
    Denise
     
  8. teesdale

    teesdale Member

    255
    22
    18
    Oct 24, 2014
    You should go forward with your plan to seek vestibular therapy (VT). Probably the first thing they will test you for is BPPV and as Nathan said above it is very treatable. If it turns out that your symptoms have morphed into this constant disequillibrium, as mine did, the VT should still help. Your brain may need to be re-trained to center balance.

    Best of luck.
     
    • Agree Agree x 1
  9. twodogs

    twodogs New Member

    27
    4
    3
    Jul 26, 2018
    daily for years
     

Share This Page